# SDR 9904559980

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, -5 AND -6 STRAPS WERE INSTALLED ON THE FORWARD SIDE OF THE TRAPEZOIDAL PANEL.  THE REPAIR DEVIATED FROM SRM 57-09, FIG 34, PG167.  REPAIRED PER EA 99-169253.
